MathSciNet Relay Station
MathSciNet bibliographic data
MR2025 (1,338g) 46.3X
Gelfand, I. On one-parametrical groups of operators in a normed space. C. R. (Doklady) Acad. Sci. URSS (N. S.) 25, (1939). 713–718.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement